# SDR AWXA200501235

- Difficulty date: September 28, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654583312
- Condition: Cracked
- Location: Bs 195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED SHEAR TIE CRACKED, .5 INCHES, AT BS 195, WL 2076 AND BL 33R.  MAINTENANCE REMOVED SHEAR TIE AT BS 195, WL 207 AND BL 33R IAW BOEING 737-300 SRM 51-40-02-0G.  FABRICATED NEW SHEAR TIE AND INSTALLED AT BS 1295, WL 207 AND BL 33R IAW BOEING 737-300 SRM 51-40-0G FIGS 7, 8 AND 12.
